MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. MESH - DULEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. MESH - DULEX; SURGICAL MESH
Catalog Number 0108121
Medical Device Problem Code Inadequate Service (1564)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported it was noted by the surgeon following implant, that they had implanted an expired device into the patient.The device was provided to the customer prior to the expiration date.Based on the events as reported the root cause is use error.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.As reported additional patient information could not be provided due to hippa laws.Remains implanted.
 
Event or Problem Description
It was reported that on (b)(6) 2017 the patient underwent a stomal hernia repair and was implanted with a bard dulex mesh.Following the procedure the surgeon noted that the expiration date on the device was 03/30/2017.No medical or surgical intervention has been reported and the mesh remains implanted.

Brand Name
MESH - DULEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6631454
Report Number1213643-2017-00344
Device Sequence Number11025078
Product Code FTL
UDI-Device Identifier00801741011788
UDI-Public(01)00801741011788(17)170330(10)BRWC0005
Combination Product (Y/N)N
PMA/510(K) Number
K003917
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2017
Device Catalogue Number0108121
Device Lot NumberBRWC0005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1